- 36 Downloads
A 39-year female with acute myeloid leukemia completed her III dose of high dose cytarabine consolidation. She was discharged to her local city in June 2018. During cytopenic phase she received a platelet transfusion followed by rashes over her body. She was administered chlorpheniramine and hydrocortisone by local physician. Soon she developed generalized body pains when she presented back to us. She had generalized erythematous, nodular, non-tender lesions in her body (Fig. 1). Her complete blood count (CBC) and peripheral smear were normal. Antinuclear antibody was negative. A skin biopsy was performed which demonstrated round cell infiltrate with high nucleocytoplasmic ratio and occasional prominent nucleolus. She was diagnosed with leukemia cutis. CBC 2 weeks later revealed rising white blood cell count with blasts. At this point family preferred palliation with ayurvedic medicines and was lost to follow-up.
© Indian Society of Hematology and Blood Transfusion 2019